Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 6, NWS San Angelo, TX

March 19, 2006Schleicher County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 19, 2006, 5:58 PM CST for Schleicher County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2006, 5:58 PM CST (23:58 UTC)
Expired
Mar 19, 2006, 6:30 PM CST
In force
32 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Schleicher County, TX

The radar

The San Angelo radar (KSJT), 47 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 6:15 PM CSTHAIL 15 N Eldorado, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 3:38 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 12.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.8
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 192358
TORSJT
TXC413-200030-
/O.NEW.KSJT.TO.W.0006.060319T2358Z-060320T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
558 PM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SCHLEICHER COUNTY IN WEST CENTRAL TEXAS

* UNTIL 630 PM CST

* AT 553 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
  ELDORADO...MOVING EAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915 BY 605 PM
  CST
  ELDORADO BY 610 PM CST
  THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 630 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG 
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3108 10090 3080 10084 3077 10024 3108 10028

$$
BRAZZELL
2 follow-up statements
000 
WWUS54 KSJT 200013
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
613 PM CST SUN MAR 19 2006

TXC413-200030-
/O.CON.KSJT.TO.W.0006.000000T0000Z-060320T0030Z/
SCHLEICHER TX-
613 PM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR CENTRAL
SCHLEICHER COUNTY...

AT 610 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELDORADO...MOVING
EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 630 PM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL 
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3108 10090 3080 10084 3077 10024 3108 10028

$$
000 
WWUS54 KSJT 200018
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
618 PM CST SUN MAR 19 2006

TXC413-200030-
/O.CON.KSJT.TO.W.0006.000000T0000Z-060320T0030Z/
SCHLEICHER TX-
618 PM CST SUN MAR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR CENTRAL
SCHLEICHER COUNTY...

AT 614 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES EAST OF THE
INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915...OR ABOUT 8 MILES
NORTHEAST OF ELDORADO...MOVING EAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 625 PM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3108 10090 3080 10084 3077 10024 3108 10028

$$
BRAZZELL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:51 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Mar 19, 3:51 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
351 PM CST SUN MAR 19 2006

.UPDATE...
NEW TORNADO WATCH WILL BE REFLECTED IN THE NEWLY ISSUED FORECAST
DUE SHORTLY.

14

&&

.PREV DISCUSSION... (ISSUED 245 PM CST SUN MAR 19 2006)

DISCUSSION...
MID AFTERNOON WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LOW ALONG
THE AZ/MEXICAN BORDER. THE UPPER JET AXIS APPEARED TO CROSS FAR
WEST TX AND EXTEND TO THE FAR NORTHWESTERN TX PANHANDLE. EARLIER
THIS AFTERNOON...THE WHITE SANDS NM WIND PROFILER MEASURED 130KTS
AT 250MB. AT THE SURFACE...A WEAKENING WARM FRONT WAS NOTED
FROM NEAR KJCT...ACROSS SCHLEICHER AND NORTHERN CROCKETT COUNTIES.
AT DISCUSSION TIME... A LINE OF THUNDERSTORMS PRODUCING BRIEF
HEAVY RAIN EXTENDED FROM EAST OF SAN ANGELO...NORTHEAST THROUGH
THE THE EASTERN BIG COUNTRY.

NAM12 MODEL PROGS 850 TO 500MB MID LEVEL LAPSE RATES TO REACH
BETWEEN 8.5 AND 9 C/KM BY 06Z. THIS IS ABOUT THE TIME THAT A
SURFACE DRYLINE IS EXPECTED TO ENTER CROCKETT COUNTY AND THE FAR
WESTERN CONCHO VALLEY. BY MIDNIGHT...THE AFOREMENTIONED WARM FRONT
SHOULD BE INTO THE CONCHO VALLEY...INCREASING THE LIKELIHOOD FOR
SURFACE BASED STORMS IN THIS REGION. EXPECT THUNDERSTORMS TO SHOW
AN INCREASING TENDENCY TO ROTATE THROUGH THE EVENING.

IMPRESSIVE DYNAMICS ASIDE...LIMITING FACTOR IS THE AMOUNT OF
SURFACE AND ELEVATED INSTABILITY THIS EVENING. GOES VISIBLE
IMAGERY SHOWS CLEARING SKIES MOVING THROUGH THE TRANS PECOS AREA.
DISCRETE TOWERING CU WAS FORMING PER GOES VISIBLE IMAGERY AT MID
AFTERNOON. THIS AREA IS CLOSE TO THE UPPER JET AXIS. EXPECT SOME
PRE DRYLINE CELLS TO FORM FROM THIS AREA AND MOVE INTO WEST
CENTRAL TX THIS EVENING.

ONCE THE DRYLINE SWEEPS THROUGH LATE TONIGHT... SIGNIFICANTLY
DRIER AIR WILL BLOW THROUGH WEST CENTRAL TX ON MONDAY.
UNIDIRECTIONAL WEST WIND PROFILES...STRONG SUBSIDENCE ALL SUGGEST
STRONG SURFACE WINDS EASILY REACHING ADVISORY CRITERIA. AS SUCH...
WIND ADVISORY HAS ALREADY BEEN ISSUED FOR ALL OF WEST CENTRAL TX
ON MONDAY. DEWPOINTS AS LOW AS THE TEENS ARE ANTICIPATED BASED ON
NAM12 PROGGED 850MB DEWPOINTS. EXPECT THE FINE DEAD FUELS THAT
REMAIN TO RAPIDLY LOSE MOISTURE GAINED FROM THIS WEEKEND/S RAINS.
TOP INCH OR SO OF TOPSOIL ALSO LIKELY TO DRY WITH SOME AREAS OF
BLOWING DUST FROM THE NEW MEXICO DESERTS POSSIBLE IN THE
AFTERNOON. VERY DIFFERENT WEATHER FROM TODAY. SUCH IS SPRING IN
WEST CENTRAL TX.

EXPECT FLASH FLOOD THREAT TO BE LOCALIZED TONIGHT...BASED ON
ANTICIPATED CELL MOVEMENT. DESPITE RECENT RAINS OF THE PAST FEW
DAYS... MOST OF WEST CENTRAL TX SOILS WILL ACCEPT MORE RAIN BEFORE
WIDESPREAD SATURATION OCCURS.

NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST PLANNED.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 11 PM SUNDAY FOR THE FOLLOWING ZONES:
BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE...
MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER...
STERLING...SUTTON...AND TOM GREEN.

WIND ADVISORY FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...
MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...
CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...
MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...
SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...AND
TOM GREEN.

&&

15/14
Hazardous weather outlook, Mar 19, 1:37 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
137 PM CST SUN MAR 19 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-201945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
137 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CONTINUED SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING FOR THE ENTIRE AREA ASSOCIATED WITH A POTENT
STORM SYSTEM PUSHING INTO THE AREA. THE MAIN HAZARDS EXPECTED
WILL BE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOES
CANNOT BE RULED OUT. ANY THUNDERSTORMS THAT DEVELOP WILL BE
CAPABLE OF FREQUENT...DEADLY CLOUD TO GROUND LIGHTNING. IN
ADDITION...SOME OF THESE THUNDERSTORMS MAY PRODUCE VERY HEAVY
RAIN...RESULTING IN LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A HIGH FIRE DANGER ON MONDAY AS A DRY LINE PUSHES
THROUGH THE AREA AND WINDS INCREASE AND DRY AIR PUSHES IN. THERE
WILL BE AN ELEVATED FIRE DANGER THROUGH THE EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Mar 19, 3:58 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
358 PM CST SUN MAR 19 2006

TXZ076-192245-
CROCKETT TX-
358 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST FOR CROCKETT
COUNTY...

AT 357 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT
COUNTY...OR ABOUT 17 MILES SOUTH OF RANKIN...MOVING NORTHEAST AT 35
MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN CROCKETT COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

BRAZZELL
Special weather statement, Mar 19, 5:14 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
514 PM CST SUN MAR 19 2006

TXZ071-200000-
IRION TX-
514 PM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CST FOR IRION
COUNTY...

AT 513 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF BARNHART...OR ABOUT 11
MILES SOUTHEAST OF BIG LAKE...MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BARNHART BY 525 PM CST
  THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 2469 BY 535 PM CST

HAIL TO 1/2 INCH DIAMETER AND WIND GUSTS TO 45 MPH ARE LIKELY WITH
THIS STORM. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION
CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING
BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR WEST CENTRAL TEXAS...OVER AREAS ROUGHLY SOUTH OF INTERSTATE 20.
Local storm report, Mar 19, 5:19 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
519 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             14 NW OZONA             30.85N 101.37W
03/19/2006  M1.00 INCH       CROCKETT           TX   LAW ENFORCEMENT

&&

14
Local storm report, Mar 19, 5:41 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
541 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             10 N OZONA              30.85N 101.20W
03/19/2006  M1.75 INCH       CROCKETT           TX   FIRE DEPT/RESCUE

&&

14
Local storm report, Mar 19, 5:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
543 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             19 NE OZONA             30.90N 100.97W
03/19/2006  M2.00 INCH       CROCKETT           TX   TRAINED SPOTTER

&&

14
Local storm report, Mar 19, 5:56 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
556 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             12 W ELDORADO           30.86N 100.80W
03/19/2006  M1.00 INCH       SCHLEICHER         TX   TRAINED SPOTTER

&&

14

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:08 PM CSTSevere Thunderstorm WarningSJTSchleicher52 min
Mar 18, 9:27 PM CSTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green48 min
Mar 18, 9:34 PM CSTTornado WarningSJTSchleicher, Sutton26 min
Mar 18, 9:59 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton46 min
Mar 18, 10:09 PM CSTSevere Thunderstorm WarningSJTCoke, Tom Green51 min
Mar 18, 11:53 PM CSTSevere Thunderstorm WarningSJTKimble52 min
Mar 19, 12:30 AM CSTSevere Thunderstorm WarningSJTCrockett, Sutton45 min
Mar 19, 1:39 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton23 min
Mar 19, 1:57 AM CSTTornado WarningSJTKimble, Menard48 min
Mar 19, 6:30 AM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton45 min
Mar 19, 6:31 AM CSTSevere Thunderstorm WarningSJTKimble44 min
Mar 19, 8:32 AM CSTSevere Thunderstorm WarningSJTSan Saba28 min
Mar 19, 10:36 AM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch24 min
Mar 19, 11:16 AM CSTSevere Thunderstorm WarningSJTBrown29 min
Mar 19, 12:37 PM CSTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more29 hr
Mar 19, 4:26 PM CSTSevere Thunderstorm WarningSJTCrockett47 min
Mar 19, 5:06 PM CSTTornado WarningSJTCrockett24 min
Mar 19, 5:19 PM CSTSevere Thunderstorm WarningSJTIrion41 min
Mar 19, 5:27 PM CSTTornado WarningSJTCrockett, Schleicher33 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.